# SDR AALA2019121869025

- Difficulty date: December 15, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 55,400 hours, 17,003 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PATH EMERGENCY LIGHTS AT SEAT 4E DID NOT WORK. MAINTENANCE RESEATED CONNECTION AT SEAT 4E AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
